# SDR DALA2025101707596

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 60,712 hours, 43,806 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9544 ACCOMPLISH ER/A 617313-14 REV A. CORRECTIVE ACTION: REPARIED PER ER/A 14-617313. (1255302)
